# SDR ABXA000350

- Difficulty date: June 28, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 50,728 hours, 40,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59134384
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INBOARD BONDED PANEL HAS 4 INCH DELAMINATION.  REPLACED PANEL IAW DC9 SRM51-30-2.
